# SDR DXTA2011052604591

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N296QS
- Make and model: Amd FALCON2000
- Aircraft serial: 196
- Aircraft time: 8,264 hours, 5,125 cycles
- Engine: Cfe CFE73811B
- Engine time: 8,223 hours, 5,162 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 5085T40G04
- Part serial: BECH0631
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 1,805 hours, 1,117 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 FT, A CHANGE IN ENGINE PITCH SOUND.  NR 2 ENGINE FUEL FLOW REPEATEDLY DROPPED 200 PPH FROM NORM & N1 DROPPED ABOUT 2 % FROM NORM.  LASTED 2 SECONDS & WITH 3 DROPS IN 1 MINUTE & INDICATIONS RETURNED TO NORM.  SAME SERIES OF DROPS OCCURED CLIMBING THROUGH 18000 & AT 31,000. LEVELED AT 34,000 & DIVERTED.  AT LEVEL FLT & DESCENT, NO FF OR N1 DROPS. SERIES OF 5 INCIDENTS OF NR 2 ENGINE IGNITION LIGHT ILLUMINATING FOR 2 SECONDS & EXTINGUISHING.  AFTER SHUTDOWN, NR 2 FADEC FLASHED ON & OFF SPORADICALLY.  NO EIED MESSAGES & NO MINELCOS TRIPPED.  REMOVED NR 2 ENGINE HMU AND INSTALLED O/H HMU.  PERFORMED GROUND RUN, LEAK & OPS CHECKS, FUNCTION TESTED OK.  NO DEFECTS NOTED.
